# SDR SWAA2022012759403

- Difficulty date: January 7, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS767+6 BL0. MARKED. ; / [01] CORROSION ON SUPPORT SPLICE FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] VERIFIED CORRECTIVE ACTION 1; VERIFIED REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.; [03] RECEIVED NEW SERVICEABLE FLOOR SPLICE ON SWA P.O. # 835775/1. NEW FLOOR SPLICE WILL BE INSTALLED ON FAULT TTG8Q00A66AZ; [04] VERIFIED CORRECTIVE ACTION 3.
